# SDR CA050506006

- Difficulty date: May 5, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 350A35105901
- Part serial: M456651
- Condition: Separated
- Location: Transmission
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STAKED WASHER ON FLECTOR WAS FOUND TO BE SEPERATED/BROKEN. THE BRAKE WAS ON OPPOSITE SIDE WHICH HAD BEEN STAKED. THIS WAS DISCOVERED DURING MAINTENANCE OF THE TRANSISSION INPUT RE-TORQUE. REPLACEMENT PART AND HARDWARE INSTALLED.
